# SDR COMA0060546

- Difficulty date: July 4, 2000
- Submitted: November 29, 2000
- Operation: Air carrier
- Aircraft: N969CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7141
- Aircraft time: 9,759 hours, 9,055 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning System
- Condition: Activated
- Location: Thrust Reverser
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT THRUST REVERSER UNLOCK MESSAGE.  DEFERRED MAINTENANCE PER MEL.
